# SDR HALA2022090100254

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 7,786 hours, 2,076 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ECAM: ANTI ICE ENG 1 SYS FAULT, ENG 1 A-ICE MONG FAULT ILLUMINATED IN DESCENT 1-2 MINUTES // REMOVED AND REPLACED NAI PRESSURE TRANSDUCER (4002DN) REF AMM 30-21-23. OPS TEST GOOD. NO FAULTS NOTED. OK FOR SERVICE.
